# SDR CALA2025070706271

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 30,136 hours, 11,060 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510007201
- Part serial: 0897
- Condition: Faulted
- Location: Zone 900
- Part time: 73,626 hours, 23,583 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GATE RETURNED DUE TO SMELL OF SMOKE IN AFT GALLEY. FLAGGED AS SDR FOR A/R DEBRIEFED FA AND STATED THAT A POPPING SOUND IN AFT GALLEY WAS HEARD AND VISIBLE WHITE SMOKE CAME FROM COFFEE MAKER GRILL AREA (SEE PHOTO) WITH AN ELECTRICAL BURN ODOR. FA OPENED ALL CIRCUIT BREAKERS IN AFT GALLEY PANEL, SMOKE AND ODOR DISAPPEARED. RAN ALL GALLEY APPLIANCES (OVENS, COFFEEMAKERS AND COFFEE WARMERS) OPERATED FOR 10 MINUTES. NO CIRCUIT BREAKERS POPPED AND NO ELECTRICAL BURN ODOR OR SMOKE NOTED. CONSULTED WITH TOMC, AND ADVISED TO REPLACE BOTH AFT GALLEY COFFEEMAKERS. PERFORM OPERATIONAL CHECK OF COFFEEMAKERS AND ENSURE NO SMOKE OR ELECTRICAL BURING OCCURS THEN LOGPAGE CAN BE CLEARED. AFT COFFEE MAKERS HAVE BEEN REPLACED REF LOGPAGE 5450216 REMOVED AND REPLACED AFT GALLEY COFFEE MAKER AT 419 & 420 REF. AMM 25-34-00. OPS CHECK GOOD AND LEAKS CHECK GOOD. NO SMOKE OR BURNT ODOR.
